Anne Posted January 24, 2006 Share Posted January 24, 2006 Mine are Short term: Headaches; only in the beginning those soon dissipated, however. Once I was taking 50 mg they stopped Muscle Soreness and Back ache; began when I bumped up to 75 mg but didn't last long at all Hot Flashes; this is a new thing since I've been up to 100 mg. I'm so hoping it is short term. My face, ears, eyes and neck get beet red and hot, hot, hot. Long term: Eye twitching; My right eye has twitched since day 1. What's up with that? Sugar, sugar, sugar; cant get enough of it. I so hope that ends soon! I also take Cymbalta, but all of these symptoms occurred after I started Lamictal. Any of the side effects are nothing compared to the way this drug has helped me, I was just wondered how if affected others. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.